RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC2387,
    author = {I. Nemes and M. Petkovsek},
    title = {{RComp: A Mathematica Package for Computing with Recursive Sequences}},
    language = {english},
    abstract = {The set of sequences that satisfy some linear recurrence relation with constant coefficients is considered. % Operations over this set are implemented in the computer algebra system {\it Mathematica}. % For representing sequences several finite representations are provided together with functions which convert among them. % For a large class of identities involving these sequences computer generated proofs can be obtained by the package.},
    journal = {J. Symbolic Comput.},
    volume = {20},
    pages = {745--753},
    isbn_issn = {ISSN 0747-7171},
    year = {1995},
    refereed = {yes},
    length = {9}